Hello my friends,
I recently wrote about meds that my Dr was having me try.
well since then i have tried requip and it was horrible! I was so sleepy that i couldnt function and i had some face flushing as well with it so Dr stopped it then i tried Azilect which i thought would be great but NO it gave me horrible dykenesia which i ahve had problems with since day one with the sinemet IR now taking the ER version which hasnt been controlling my symptoms as well.But cant increase it really because my Dr is afraid i will get worse dyskenesia! I am so afraid now that i wont be able to take anything that will help me in the future and i have only had Parkinsons for 2 years Has anyone had these troubles? if so what did you do? I need help here please.I already know about the B1 that is being used on here and have read alot about it but not really ready to commit to this yet. any help would be greatly appreciated